Translator Disclaimer
March 2018 An isoperimetric inequality for diffused surfaces
Ulrich Menne, Christian Scharrer
Kodai Math. J. 41(1): 70-85 (March 2018). DOI: 10.2996/kmj/1521424824

Abstract

For general varifolds in Euclidean space, we prove an isoperimetric inequality, adapt the basic theory of generalised weakly differentiable functions, and obtain several Sobolev type inequalities. We thereby intend to facilitate the use of varifold theory in the study of diffused surfaces.

Citation

Download Citation

Ulrich Menne. Christian Scharrer. "An isoperimetric inequality for diffused surfaces." Kodai Math. J. 41 (1) 70 - 85, March 2018. https://doi.org/10.2996/kmj/1521424824

Information

Published: March 2018
First available in Project Euclid: 19 March 2018

zbMATH: 06912401
MathSciNet: MR3777387
Digital Object Identifier: 10.2996/kmj/1521424824

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • March 2018
Back to Top